# SDR ASAA9910220

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Lt Emer Exit
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT WILL NOT TURN OFF.  REPLACED BATTERY CHARGER AND BATTERY PACK.  LIGHT WILL NOW TURN OFF.  RELEASED PER MEL 33-14, FOR DAY OPERATION ONLY.  SUBSEQUENTLY REPLACED BATTERY PACK AND LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT ASSEMBLY, LIGHT OPERATED NORMALLY.  (M)
